Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

<br>Pregnancy positive, took Cytotec for abortion, have slight cramps, diarrhoea and tiny blood clots. Did I abort?<br>

Hello ever one. My last menstral period was 12/01/2013. I took pegnancy test on 18t /02/2013 and it was positive. at 9.50pm on 20/02/2013 i took cytotec tablets(2tbs orally and 2tblts vaginally) after 4hrs, took another 2tblts orally. itook cytotec tablets 4 times in total. I only had slight cramps , diarreah , very light pinkish blood on tissue after i wiped myself. On the tissues i also saw very tyny blood clot. and nothing more. Did i abort? do i need to take cytotec again. am i still to bleed. Please help me, i am so desperate.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Firstly, inducing an abortion medically should be done under the guidance of a gynecologist after a physical examination, confirmation of an intrauterine pregnancy and the period of gestation. If not so, it could be highly dangerous if the pregnancy is ectopic, or it could lead to incomplete abortion. The dosage you have taken is also not complete. Please consult your doctor immediately for further management. Take care.
Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor